MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86709
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the tip of catheter was apart from shaft.Before the procedure a dynamic xt electrode catheter was selected for use.It was found that the tip of catheter was apart from shaft.The procedure was completed with this device without any patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned to boston scientific for analysis.The returned device was analyzed and visual inspection revealed the tip was detached from the edge of the shaft.Dissection of the catheter revealed the detachment was due to the lack of epoxy, the unit was compared against control units and it matches with the unit without epoxy in the distal tip.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.

Brand Name
DYNAMIC XT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10326134
Report Number2134265-2020-09958
Device Sequence Number19635684
Product Code DRF
UDI-Device Identifier08714729877639
UDI-Public08714729877639
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2022
Device Model Number86709
Device Catalogue Number86709
Device Lot Number0024381703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date10/07/2020
Patient Sequence Number1